# SDR 39LA20170518172

- Difficulty date: May 18, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N814AR
- Make and model: Snias SA330J
- Aircraft serial: 1450
- Aircraft time: 1,844 hours, 2,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: T60L15130
- Condition: Corroded
- Location: Xmsn Deck
- Part time: 1,844 hours, 2,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING P2 INSPECTION ON THE TRANSMISSION DECK UNDER THE MAIN GEARBOX FLEXIBLE MOUNTING PLATE BETWEEN STATION 4175 AND STATION 4555 EXCEEDING ALLOWABLE REPAIR CRITERIA IN THE STRUCUTRAL REPAIR MANUAL RESULTING IN SKIN REMOVAL AND REPLACEMENT.  AIRBUS HELICOPTER REMOVED AND REPLACED SKIN PANEL IN ACCORDANCE WITH OEM RDA REPAIR PROCEDURES.  CORROSION WAS IDENTIFIED BY NOTICING A PIN HOLE IN THE SKIN FROM INSIDE THE CABIN.  AFTER FLEX PLATE REMOVAL AND ATTEMPTED CORROSION CLEAN UP, THE RESULTANT DAMAGED CONSISTED OF AN AREA OF SURFACE CORROSION APPROXIMATELY 2" X 4" WITH A THROUGH HOLE APPROXIMATELY 1/8" IN DIAMETER.
